# SDR GTIA2025033138826

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 23,328 hours, 10,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 FLASHLIGHT NOT BLINKING ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R R4 FLASHLIGHT PER NKS DRAWING A321CEO EMER EQUIP REV. 6 AND CMM 25-60-13. THIS CLOSES MDDR 107741. PLACARD RMVD. MOC NOTIFIED. LOG UPDATED
